# SDR REXA2012070201040

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 22,726 hours, 20,137 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST 4 GREEN FLOOR EMERGENCY LIGHTS INOPERATIVE.  INSPECTED AND FOUND WIRE PULLED OUT OF CONNECTOR.  REPINNED CONNECTOR.  OPS CHECKED GOOD IAW AMM 20-00-00.  AIRCRAFT OK FOR SERVICE.
